A 53-year-old member asked:
Disclaimer

Can topamax (topiramate) cause eye pressure and blurred vision?

1 doctor answer
Dr. Tim Conrad
33 years experience in Ophthalmology
Yes: Topamax (topiramate) can cause swelling of the ciliary body of the eye. This can cause increased pressure and sudden near-sightedness. This uncommon side-effect occurs shortly after starting the medication in affected people.
Answered on Mar 12, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old member asked:
Dr. Rodney Remington
23 years experience in Ophthalmology
Probably not: Not likely in my experience. Your ophthalmologist can examine your eyes to confirm this.
A 58-year-old female asked:
Dr. Leo Germin
41 years experience in Neurology
See below: You will benefit from seeing an ophtalmologist on expedited basis.
1
1 thank
A 64-year-old female asked:
Dr. Jon Fishburn
29 years experience in Ophthalmology
Topamax (topiramate): I recommend that you see your eye md asap. Some people on topamax (topiramate) can have acute glaucoma as a result of the medication causes ciliary bo ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Scott Shapiro
34 years experience in Anti-Aging Medicine
Clusters also: Topamax (topiramate) can also be used to treat cluster headaches. As with any medication side effects are possible. The most common side effects fo ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month